# SDR DXTA200601177

- Difficulty date: January 1, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 5,631 hours, 3,482 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Part number: H517A
- Part serial: 0078
- Condition: Malfunctioned
- Location: Rudder Position
- Part time: 690 hours, 427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER FAIL UPPER A - B FAIL ILLUMINATED IN FLIGHT UPPER RUDDER WOULD NOT MOVE.  REMOVED AND REPLACED RT UPPER RUDDER POSITION SENSOR.  COMPLIED WITH RIG & OPS CHECK ALL WORK ACCOMPLISHED IAW 750 M/M 27-40-01.
